# SDR W8PA971057

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUT PLATES ON CARGO BEAM BS 859, RBL 13.5, WL 162.  INSTALLED REPAIR, INSTALLED 11 INCH SPLICES WITH APPROPRIATE FASTENER INSTALLATION.  (M)
